Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 1, pp. 25-45 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Algebraic Operators and Moments on Algebraic Sets

Jan Stochel and F.H. Szafraniec

Instytut Matematyki, Uniwersytet Jagiellonski,
ul. Reymonta 4, PL-30059 Krakow - POLAND

Abstract: Boundedness and essential normality of algebraic Hilbert space operators with applications to complex moment problems on \Sle{real} algebraic sets is investigated here.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition